Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pairs of consecutive primitive roots modulo a prime

Author: Emanuel Vegh
Journal: Proc. Amer. Math. Soc. 19 (1968), 1169-1170
MSC: Primary 10.10
MathSciNet review: 0230680
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brauer, Über Sequenzen von Potenzresten, S.-B. Preuss. Akad. Wiss., 1928, pp. 9-16.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.10

Retrieve articles in all journals with MSC: 10.10

Additional Information

PII: S 0002-9939(1968)0230680-7
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia